"Hamiltonian Structure, Soliton Solution and Conservation Laws for a New Fifth-Order Nonlinear Evolution Equation Which Describes Pseudo-Spherical Surfaces"
S. M. Sayed1,
N. O. Al-Atawi2
published by American Journal of Computational Mathematics, Vol.7 No.2, 2017
has been cited by the following article(s):
Exact Solitary Wave Solutions for the Generalized Schamel Korteweg–De Vries Equation
Travelling Wave Solutions for Three Dimensional Incompressible MHD Equations
Travelling Wave Solutions for Some Nonlinear Physical Models